# SDR 96ZZZX3826

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8RY
- Make and model: Piper PA-42
- Aircraft serial: 428001036
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Part number: 556416
- Condition: Burnt
- Location: Press Bulkhead
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ERRONEOUS RIGHT STALL WARNING AND A MOMENTARY 'PUFF' OF SMOKE FROM RT INSTRUMENT PANEL.  INSPECTION REVEALED PRESSURE BULKHEAD AREA BURNED.  (CONNECTOR NR E339/439.)  CONNECTOR WAS REPLACED AND GOLD PLATED PINS AND SOCKETS INSTALLED.
